# SDR SIMA200102101

- Difficulty date: January 21, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BFL - FLT 3130 - FLOOR PROXIMITY EMERGENCY ESCAPE MARKING SYSTEM LIGHT AT 8B EXIT AND 9B ARE INOPERATIVE LIGHTS 3B AND 4B ARE INTERMITTENT, CABIN OVERHEAD LIGHTS EMERGENCY ARE INTERMITTENT AT 3C, 5C, 4A, 9A, 11A. FERRIED AIRCRAFT TO LAX FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLIES 20LN, 21LN, 22LN, 23LN, AND 24LN, (S/N''S 18435, 18070, 18419, 18434, 19438).  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
